# SDR ORJA9528

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR AISLE LIGHTS INOP FROM EMERGENCY EXIT TO REAR.  REPAIRED LOOSE WIRE.  OPS CHECK NORMAL.  (W)
